# SDR 99ZZZX1271

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MK
- Make and model: Bell 222
- Aircraft serial: 47515
- Engine: Lyc LTS101650C
- System (JASC): 7250 · Turbine Section
- Part: Spring Carrier
- Part number: 408211801
- Condition: Spalled
- Location: Power Turbine
- Part time: 120 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRING CARRIER FAILED IN POWER TURBINE.  METAL PICK-OUT AT BEARING MATING SURFACE.  REMOVED AND REPLACED SPRING CARRIER.
